# SDR AC2A115393

- Difficulty date: May 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 19,743 hours
- Engine: Allsn 250C30S
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070613
- Part serial: 84060039
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT, WE WENT TO 3,500 FEET AND ENTERED AUTOROTATION BY RETARDING BOTH ENGINE LEVERS TO IDLE.  AFTER ESTABLISHING A  STABILIZED AUTOROTATIONAL GLIDE, I BEGAN THE RECOVERY BY FIRST MOVING THE NR 2 ENGINE LEVER BACK TO FLY.  I THEN STARTED MOVING THE NR 1 ENGINE LEVER TO FLY.  ABOUT HALF WAY BETWEEN IDLE AND FLY, THE ENGINE QUIT.  RATHER THAN TRY TO RESTART THE ENGINE IN FLIGHT, WE  PROCEEDED TO ABBEVILLE AIRPORT AND PERFORMED A SINGLE ENGINE LANDING.  AFTER MAINTENANCE CHECKED THE ENGINE, WE STARTED BOTH ENGINES AND CHECKED NR 1 BY MOVING THE ENGINE LEVER DIRECTLY TO “FLY” AS RAPIDLY AS POSSIBLE.  EVERYTHING APPEARED NORMAL, BUT  WE DECIDED TO REPEAT THE CHECK.  WHEN I MOVED THE ENGINE LE
